# SDR QXEA200602014

- Difficulty date: July 25, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 7,394 hours, 6,962 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Smoke
- Condition: Detected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - APU DID NOT START AFTER ARRIVAL.  RAMPERS REPORTED -SMOKE OR FOG- AND FLUID DRIPPING FROM APU BAY.  MAINTENANCE CHECKED APU OIL LEVEL AND REPLENISHED AS NECESSARY IAW Q400 AMM 49-90-00, TASK 49-90-00-612-801.  NO FAULTS IN CDS.  STARTED IN APU AND CHECKED FOR LEAKS.  NO LEAKS NOTED.  APU STARTS SUCCESSFUL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
